# SDR HEEA092091

- Difficulty date: January 9, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 7,274 hours
- Engine: Ge CT72A
- Engine time: 2,531 hours
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 7046M95G03
- Part serial: CAOE0140
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF TORQUE GUAGES FLUCTUATED. RETURNED TO BASE.
